# SDR FDEA202401280122

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 59,351 hours, 27,626 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fan
- Part number: EVT174205200
- Condition: Failed
- Location: Nr 2 Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT FOUND #8 BRAKE FAN SHROUD, AND GUARD  MISSING. SHROUD, AND GUARD ARE ABOUT 12 INCHES IN  DIAMETER. REF IPC 32-48-16-01C ITEMS 30,100 AND  110. AND ITEM 130 HAS ONE MOUNT BOLT  NUTPLATE/HELICOIL MISSING.  R & R NR 4 BRAKE FAN INCLUDING ALL OF THE REQUIRED  MISSING PARTS. ALL OPS CHECKS SATISFACTORY AT THIS TIME. OK FOR SERVICE.
